Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 164, NWS Raleigh, NC

August 6, 2018Harnett County, Johnston County, Wake County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Aug 6, 2018, 3:57 PM EDT for Harnett County, Johnston County, Wake County, North Carolina. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2018, 3:57 PM EDT (19:57 UTC)
Expired
Aug 6, 2018, 4:45 PM EDT
In force
48 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harnett County, NC, Johnston County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 31 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:18 PM EDTTSTM WND DMG1 Ese Coats Crossroads, NCFIRE DEPARTMENT DISPATCHED TO REMOVE TWO DOWNED TREES FROM THE INTERSECTION OF HIGHWAY 210 AND BEREA CHURCH ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 874 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2018-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
874 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

970 
WUUS52 KRAH 061957
SVRRAH
NCC085-101-183-062045-
/O.NEW.KRAH.SV.W.0164.180806T1957Z-180806T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
357 PM EDT MON AUG 6 2018

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northeastern Harnett County in central North Carolina...
  South central Wake County in central North Carolina...
  Southwestern Johnston County in central North Carolina...

* Until 445 PM EDT

* At 357 PM EDT, a severe thunderstorm was located 8 miles south of
  Garner, or 14 miles west of Smithfield, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect minor damage to roofs, siding, and some 
           downed trees. 

* Locations impacted include...
  Smithfield, Dunn, Angier, Benson, Erwin, Coats, Four Oaks, Coats
  Crossroads and Buies Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3534 7875 3557 7875 3566 7853 3543 7830
      3531 7854 3532 7854 3531 7856 3530 7857
TIME...MOT...LOC 1957Z 328DEG 8KT 3557 7860 

HAIL...<.75IN
WIND...60MPH
 
$$

WSS
2 follow-up statements
239 
WWUS52 KRAH 062028
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
428 PM EDT MON AUG 6 2018

NCC183-062037-
/O.CAN.KRAH.SV.W.0164.000000T0000Z-180806T2045Z/
Wake NC-
428 PM EDT MON AUG 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WAKE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3534 7875 3553 7875 3552 7871 3554 7868
      3558 7845 3543 7830 3531 7854 3532 7854
      3530 7857
TIME...MOT...LOC 2027Z 328DEG 8KT 3551 7856 

$$

NCC085-101-062045-
/O.CON.KRAH.SV.W.0164.000000T0000Z-180806T2045Z/
Harnett NC-Johnston NC-
428 PM EDT MON AUG 6 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN HARNETT AND SOUTHWESTERN JOHNSTON COUNTIES...

At 427 PM EDT, a severe thunderstorm was located 9 miles north of
Benson, or 11 miles west of Smithfield, moving southeast at 10 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect minor damage to roofs and siding, and a few downed 
         trees. 

Locations impacted include...
Smithfield, Dunn, Angier, Benson, Erwin, Coats, Four Oaks, Coats
Crossroads and Buies Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Raleigh.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3534 7875 3553 7875 3552 7871 3554 7868
      3558 7845 3543 7830 3531 7854 3532 7854
      3530 7857
TIME...MOT...LOC 2027Z 328DEG 8KT 3551 7856 

HAIL...<.75IN
WIND...60MPH
 
$$

WSS
409 
WWUS52 KRAH 062044
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
444 PM EDT MON AUG 6 2018

NCC085-101-062054-
/O.EXP.KRAH.SV.W.0164.000000T0000Z-180806T2045Z/
Harnett NC-Johnston NC-
444 PM EDT MON AUG 6 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARNETT AND
SOUTHWESTERN JOHNSTON COUNTIES WILL EXPIRE AT 445 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.

LAT...LON 3534 7875 3553 7875 3552 7871 3554 7868
      3558 7845 3543 7830 3531 7854 3532 7854
      3530 7857
TIME...MOT...LOC 2044Z 328DEG 8KT 3548 7854 

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:51 PM EDT, 6 minutes earlier.

Area forecast discussion, Aug 6, 3:51 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
351 PM EDT Mon Aug 6 2018

.SYNOPSIS...
A surface trough will remain over central NC through mid week.
Aloft, an area of low pressure immediately to our north northeast
will drift east as the Bermuda high strengthens westward across the
Southeast US.

&&

.NEAR TERM /OVERNIGHT/...
As of 1025 PM Sunday...

After further evaluation, have added areas of fog overnight across
portions of the Sandhills and Coastal Plain, with areas of dense fog
possible toward daybreak. Anticipate the to lift/dissipate prior to
14Z.

1010 PM discussion follows...

00Z upper air analysis at 850mb reveals that the low level air mass
continues to warm. The 850mb temperature has risen 3 deg C the past
72 hours. thus, no surprise that high tempers Sunday afternoon were
in the lower 90s across central NC. With continue moderation of the
air mass with the mid/upper level anticyclone to our SW, comparable
temperatures expected Monday afternoon.

An upper level low analyzed over eastern VA projected to drift east
during the next 24 hours. Weak perturbations rotating around this
feature may interact with available moisture and modest instability
to trigger an isolated shower or two overnight. Where torrential
downpours occurred Sunday afternoon (ie KRWI), expect locally thick
fog to develop overnight/early Monday. Where fog does develop, it
should burn off around 12Z.

Overnight temperatures will remain warm, generally in the 70-75
degree range.

&&

.SHORT TERM /MONDAY THROUGH MONDAY NIGHT/...
As of 330 PM Sunday...

Precipitation chances Monday will nudge up in the afternoon as
higher PWATs slowly move in from the west. Mid-level ridging
sets up over the southeastern United States, but weaknesses in
the ridge will keep the chances of precipitation in for Monday.
Thicknesses (1000 MB/ 850 MB) tick up to 1430 M which would
support highs in the lower to mid 90s. The ECMWF again
advertises lower thicknesses compared to the GFS. For now have
kept high temperatures trended towards the GFS.

Monday night into Tuesday morning a shortwave will round the top
of the ridge which will keep the chance of precipitation in the
forecast through the overnight hours. The GFS remains strongest
with the wave while the ECMWF is much weaker. The ECMWF shows
very little in the way of precipitation, but the GFS, NAM, and
CMC all indicate something at this time from the wave. Have
continued the forecast with this consensus given the upper level
support and more than sufficient moisture.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 315 AM Monday...

Long Term Forecast will be characterized by a steady rise in typical
diurnal summer-time convection coverage, along with a gradual
decrease in daytime high temperatures through the period. Expect
temperatures to range from the low to mid 90s on Wednesday to mid to
upper 80s by the weekend. Overnight lows will fall in the low to mid
70s.

A surface lee-side trough is expected to remain in place through the
end of the workweek before finally becoming washed out by a
shortwave progged to slide a front into the region Thursday evening
before stalling it near the NC/SC border by Friday. In the upper-
levels, an amplifying trough will become more prominent late in the
period before transitioning into more of a cutoff and stacked area
of low pressure early next week. Basic airmass type thunderstorms on
Wednesday will become a bit more numerous by the approaching
shortwave by sunset Thursday, especially in the west. Coverage will
likely increase each evening as we head into the weekend.
Southerly/southwesterly flow becomes better established over the
weekend, giving the potential for more widespread shower/storm
development, especially Saturday through Monday, as a series of
disturbances attempt to organize along the front. A bit too
uncertain at this to paint the area with LKLY POPs that far out, but
future amendments to the forecast may be required if the model
trends hold true.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
As of 150 AM Monday...

Patchy IFR to MVFR fog that has already developed across the area
will become more widespread through 12z, with the potential for an
area of dense-LIFR vsby restrictions expected to develop along and
east of KRDU around daybreak. Morning fog will burn off quickly
after 12z, with predominately VFR conditions expected through the
day. The exception will be where isold showers/tstms develop the
afternoon hours. Any convection later this afternoon will quickly
weaken and diminish after sunset.

Outlook: Afternoon/evening scattered showers/tstms, and patchy
morning fog, may briefly and locally result in IFR conditions.
Outside of that activity, look for VFR conditions through the rest
of the period.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...WSS
SHORT TERM...Haines
LONG TERM...JJM
AVIATION...CBL/np
Hazardous weather outlook, Aug 6, 2:14 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
214 PM EDT Mon Aug 6 2018

NCZ008>011-025>028-040>043-073>078-083>086-088-089-071815-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-
Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
214 PM EDT Mon Aug 6 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms this afternoon will be capable of producing wind gusts
up to 50 or 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007-021>024-038-039-071815-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-
214 PM EDT Mon Aug 6 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Aug 6, 1:46 PM EDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
146 PM EDT MON AUG 6 2018

NCZ011-061845-
Halifax NC-
146 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HALIFAX COUNTY UNTIL 245
PM EDT...

At 146 PM EDT, Doppler radar was tracking a strong thunderstorm near
Roanoke Rapids, moving southeast at 25 mph.

Wind gusts up to 35 mph will be possible with this storm.

Locations impacted include...
Roanoke Rapids, Halifax, Enfield, Weldon, South Weldon, Roanoke
Rapids Lake, Rosemary, Tillery and Lake Gaston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3648 7777 3649 7771 3647 7764 3644 7762
      3641 7755 3637 7755 3635 7758 3634 7759
      3632 7757 3630 7754 3632 7744 3629 7741
      3626 7741 3624 7738 3615 7750 3616 7768
      3647 7787 3650 7782
TIME...MOT...LOC 1746Z 322DEG 23KT 3643 7776

HAINES
Special weather statement, Aug 6, 2:11 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
211 PM EDT MON AUG 6 2018

NCZ011-061845-
Halifax NC-
211 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HALIFAX COUNTY UNTIL 245
PM EDT...

At 211 PM EDT, Doppler radar was tracking a strong thunderstorm over
Roanoke Rapids, moving southeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Roanoke Rapids, Halifax, Weldon, South Weldon, Roanoke Rapids Lake,
Rosemary and Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

&&

LAT...LON 3648 7768 3648 7765 3644 7762 3642 7759
      3642 7755 3637 7755 3634 7759 3631 7757
      3630 7755 3631 7750 3632 7744 3629 7741
      3626 7741 3625 7738 3619 7745 3615 7762
      3644 7781 3648 7776 3649 7773
TIME...MOT...LOC 1811Z 307DEG 16KT 3642 7766

HAINES
Special weather statement, Aug 6, 2:13 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
213 PM EDT MON AUG 6 2018

NCZ011-027-028-061915-
Edgecombe NC-Nash NC-Halifax NC-
213 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN NASH...NORTHWESTERN
EDGECOMBE AND SOUTHWESTERN HALIFAX COUNTIES UNTIL 315 PM EDT...

At 213 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Littleton, or 14 miles southwest of Halifax, moving
southeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Enfield, Whitakers, Glenview, Battleboro and Medoc Mountain State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3623 7798 3634 7783 3616 7753 3604 7756
      3601 7772
TIME...MOT...LOC 1813Z 307DEG 16KT 3624 7783

HAINES
Special weather statement, Aug 6, 3:12 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
312 PM EDT MON AUG 6 2018

NCZ011-028-062015-
Edgecombe NC-Halifax NC-
312 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN EDGECOMBE AND
SOUTHEASTERN HALIFAX COUNTIES UNTIL 415 PM EDT...

At 311 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Halifax, moving east at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Scotland Neck, Enfield, Whitakers, Hobgood, Speed, Leggett and
Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3607 7733 3600 7741 3595 7737 3584 7741
      3608 7773 3611 7771 3615 7770 3613 7772
      3616 7774 3628 7770 3624 7738 3621 7738
      3618 7731 3616 7730
TIME...MOT...LOC 1911Z 285DEG 10KT 3617 7765

WSS
Special weather statement, Aug 6, 3:40 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Raleigh NC
340 PM EDT MON AUG 6 2018

NCZ041-042-077-062030-
Johnston NC-Harnett NC-Wake NC-
340 PM EDT MON AUG 6 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARNETT...SOUTH
CENTRAL WAKE AND SOUTHWESTERN JOHNSTON COUNTIES UNTIL 430 PM EDT...

At 340 PM EDT, Doppler radar was tracking a strong thunderstorm near
Garner, or 15 miles southeast of Cary, moving southeast at 10 mph.

Wind gusts up to 40 mph will be possible with this storm.

Heavy rain and minor flooding will also be possible with this storm.

Locations impacted include...
Garner, Fuquay-Varina, Angier, Coats, Four Oaks, Coats Crossroads and
Lake Benson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, and other light outdoor objects.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3563 7878 3570 7858 3538 7827 3543 7885
TIME...MOT...LOC 1940Z 335DEG 10KT 3560 7865

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 1:46 PM EDTSpecial Weather StatementRAHHalifax59 min
Aug 6, 2:11 PM EDTSpecial Weather StatementRAHHalifax34 min
Aug 6, 2:13 PM EDTSpecial Weather StatementRAHHalifax62 min
Aug 6, 2:32 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash95 min
Aug 6, 2:33 PM EDTAreal Flood AdvisoryRAHEdgecombe, Halifax, Nash103 min
Aug 6, 3:12 PM EDTSpecial Weather StatementRAHHalifax63 min
Aug 6, 3:40 PM EDTSpecial Weather StatementRAHJohnston50 min
Aug 6, 4:09 PM EDTSpecial Weather StatementRAHNash66 min
Aug 6, 4:38 PM EDTSpecial Weather StatementRAHChatham52 min
Aug 6, 4:49 PM EDTSpecial Weather StatementRAHHarnett56 min
Aug 6, 5:29 PM EDTSpecial Weather StatementRAHLee61 min
Aug 6, 5:39 PM EDTSpecial Weather StatementRAHWilson51 min
Aug 6, 5:46 PM EDTAreal Flood AdvisoryRAHWilson85 min
Aug 6, 5:56 PM EDTSpecial Weather StatementRAHLee64 min
Aug 6, 6:03 PM EDTFlash Flood WarningRAHWilson68 min
Aug 6, 6:14 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Wake46 min
Aug 6, 6:25 PM EDTSpecial Weather StatementRAHHoke, Montgomery, Moore, Richmond65 min
Aug 6, 6:43 PM EDTAreal Flood AdvisoryRAHMontgomery, Moore, Richmond2 hr
Aug 6, 6:52 PM EDTSpecial Weather StatementRAHCumberland, Hoke53 min
Aug 6, 7:35 PM EDTSpecial Weather StatementRAHHoke55 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.